CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The bifurcation of the equatorial periodic orbit of the planar polynomial vector fields 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2001, 卷号: 17, 期号: 3, 页码: 471-480
Authors:  Zhang, XA;  Chen, LS;  Liang, ZJ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Poincare map  bifurcation  orthogonal projection  
The stage-structured predator-prey model and optimal harvesting policy 期刊论文
MATHEMATICAL BIOSCIENCES, 2000, 卷号: 168, 期号: 2, 页码: 201-210
Authors:  Zhang, XA;  Chen, LS;  Neumann, AU
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
permanence  extinction  threshold of the harvesting  maximum sustainable yield  
The global dynamic behavior of the competition model of three species 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 245, 期号: 1, 页码: 124-141
Authors:  Zhang, XA;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
extinction  dominant  local coordinate chart  diffeomorphism  
The periodic solution of a class of epidemic models 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 38, 期号: 3-4, 页码: 61-71
Authors:  Zhang, XA;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear incidence rate  periodic solution  global asymptotic stability  
Positive mass conjecture for five-dimensional Lorentzian manifolds 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 1999, 卷号: 40, 期号: 7, 页码: 3540-3552
Authors:  Zhang, XA
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Global topological properties of homogeneous vector fields in R-3 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1999, 卷号: 20, 期号: 2, 页码: 185-194
Authors:  Zhang, XA;  Chen, LS;  Liang, ZJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Tangent vector field  invariant cone  global topological equivalence  
一类捕食与被捕食LV模型的扩散性质 期刊论文
系统科学与数学, 1999, 卷号: 019, 期号: 004, 页码: 407
Authors:  张兴安;  梁肇军;  陈兰荪
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10